SARIDON tablets x 10, saridon tablet
- Saridon tablets. A mild analgesic and antipyretic Saridon is a combination of three active substances: paracetamol, propyrophenazone and caffeine. Caffeine increases the effectiveness of the analgesic.
SARIDON tablets Composition:
1 tablet contains as active ingredients 250mg paracetamol, 150mg propyphenazone, 50mg caffeine. Excipients: hydroxypropylmethylcellulose, microcrystalline cellulose, esma-spreng, corn starch, talc, magnesium stearate (anti-caking agent), colloidal silicon dioxide.
SARIDON tablets Action:
SARIDON tablets is the optimum dose of two analgesic and antipyretic drugs that enhance caffeine. SARIDON tablets beneficial effect is due to the fact that it gently stimulates the nervous system and narrows the blood vessels in the brain. The analgesic properties of paracetamol consist in inhibiting the activity of cyclooxygenase, the enzyme responsible for the synthesis of inflammatory mediators. A similar mechanism of action is demonstrated by propyrophenazone, which reduces the fever and relieves the pain caused by smooth muscle contraction.
SARIDON tablets Application:
Saridol is recommended to relieve headache, toothache, menstrual pain, rheumatic and postoperative pain. A medication also indicated to aid in colds.
SARIDON tablets Contraindications:
Hypersensitivity to propyrophenazone, paracetamol, caffeine, pyrazolones or derivatives of these compounds (phenazone, aminophenazone, metamizol), phenylbutazone, acetylsalicylic acid, congenital deficiency of glucose-6-phosphate dehydrogenase, acute hepatic porphyria. Do not use in children under 12 years of age.
SARIDON tablets Side effects:
During use, you may experience: allergic reactions - skin rash, urticaria; Hypersensitivity reactions - pruritus, erythema, urticaria, angioedema, dyspnoea, asthma. In isolated cases: Anaphylactic reactions, anaphylactic shock (acute, life-threatening allergic reaction), thrombocytopenia (leukopenia), agranulocytosis (granulocyte deficiency), and pancytopenia (deficiency of all normal blood morphology) red blood cells, white blood cells and platelets). In case of new side effects, please contact your doctor or pharmacist.
SARIDON tablets Additional Information:
Do not use in pregnant or lactating women. Because of its caffeine content, use in case of hypertension, peptic ulcer and angina pectoris consult your doctor.
SARIDON tablets Dosage:
Orally taken, adults: 1-2 tablets up to 3 times daily, children between 12-16. age: 1 tablet up to 3 times a day. Wash each tablet with water. Do not exceed the recommended daily dose and do not exceed 7 days.
Keywords: saridon tablet.